MathSciNet Relay Station
MathSciNet bibliographic data
MR1683617 16S38 (14A22)
Smith, S. Paul; Zhang, James J. Curves on quasi-schemes. Algebr. Represent. Theory 1 (1998), no. 4, 311–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement